... friday because iam off saturday and Sunday and figured it would be a good time to sit back and let it work and by Monday morning when i go back to work I will have an idea of how it effects me... so my question is why do most people take it in the morning instead of evening right before bedtime... seems like if you take it at night you could sleep through some of the side effects. Also using a heating pad has always helped me in the past with migraines just maneuver it where ever the pain is... I get instant relief... better than any headache meds out there and noooooo further damage to our livers either
I started off taking meds in the morning and then switched to taking my Harvoni at night . I still get really tired at about mid day. I still wake up earlier than I want to. ... No difference in my case!
FYI, moderate headaches and mega heartburn last 2 nights( even before night meds)!
Hello welcome to the journey I too have just begun I work 10 hours a day and I've been on Harvoni for 15 days and little side effects a head ache that's about it besides being tired. I take my medicine at 3:30 as soon as I get off work it works fine for me I sleep fine and no side effect at work.
I take Harvoni first thing in morning because of the other meds that I take and potential interaction effects. I take prevacid, and studies have shown that it is best to take them together on empty stomach. But if you don't take any other med, it's my understand that it doesn't matter when you take it, so long as you take it at same general time every day in order keep steady level of med in blood. Good luck!
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2015 • 2 answers
Posted 31 Dec 2015 • 4 answers
Posted 3 Sep 2016 • 4 answers
Hepatitis C - Harvoni - Had blood work after a month of being on Harvoni, tomorrow I see Doctor and?
Posted 12 Apr 2017 • 2 answers
Tomorrow will be my second week on Harvoni been diagnosed since 1999 with hep C feel tired at times?
Posted 3 May 2017 • 3 answers